Psycho-Babble Medication Thread 528780

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

KLONOPIN AND WEIGHT LOSS???

Posted by tjeffries on July 16, 2005, at 22:32:26

Anybody else have a decrease in appetite or weight loss with klonopin? I just started taking it, and really have much less of an appetite, which is ok, since I could use the help with controlling my appetite.... just wondering if anyone else has felt this?

 

Re: KLONOPIN AND WEIGHT LOSS???

Posted by carolina on July 16, 2005, at 22:34:51

In reply to KLONOPIN AND WEIGHT LOSS???, posted by tjeffries on July 16, 2005, at 22:32:26

yes! it just sucks that it makes me sleepy :-(

 

Re: KLONOPIN AND WEIGHT LOSS??? carolina

Posted by Phillipa on July 17, 2005, at 1:01:33

In reply to Re: KLONOPIN AND WEIGHT LOSS???, posted by carolina on July 16, 2005, at 22:34:51

Made me tired too. But didn't affect my appetite. Carolina you're up late too aren't you? I'm on my way to bed. Fondly, Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.